Volume 15, issue 1 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Moduli spaces and braid monodromy types of bidouble covers of the quadric

Fabrizio Catanese, Michael Lönne and Bronislaw Wajnryb

Geometry & Topology 15 (2011) 351–396
Bibliography
1 D Auroux, S K Donaldson, L Katzarkov, M Yotov, Fundamental groups of complements of plane curves and symplectic invariants, Topology 43 (2004) 1285 MR2081427
2 D Auroux, L Katzarkov, Branched coverings of $\mathbf{C}\mathrm{P}^2$ and invariants of symplectic $4$–manifolds, Invent. Math. 142 (2000) 631 MR1804164
3 D Auroux, L Katzarkov, A degree doubling formula for braid monodromies and Lefschetz pencils, Pure Appl. Math. Q. 4 (2008) 237 MR2400878
4 D Auroux, I Smith, Lefschetz pencils, branched covers and symplectic invariants, from: "Symplectic $4$–manifolds and algebraic surfaces" (editors F Catanese, G Tian), Lecture Notes in Math. 1938, Springer (2008) 1 MR2441411
5 F Catanese, On the moduli spaces of surfaces of general type, J. Differential Geom. 19 (1984) 483 MR755236
6 F Catanese, Automorphisms of rational double points and moduli spaces of surfaces of general type, Compositio Math. 61 (1987) 81 MR879190
7 F Catanese, Symplectic structures of algebraic surfaces and deformation arXiv:math.AG/0207254
8 F Catanese, Differentiable and deformation type of algebraic surfaces, real and symplectic structures, from: "Symplectic $4$–manifolds and algebraic surfaces" (editors F Catanese, G Tian), Lecture Notes in Math. 1938, Springer (2008) 55 MR2441412
9 F Catanese, Canonical symplectic structures and deformations of algebraic surfaces, Commun. Contemp. Math. 11 (2009) 481 MR2538209
10 F Catanese, M Lönne, B Wajnryb, Moduli spaces of surfaces and monodromy invariants, from: "Proceedings of the Gökova Geometry-Topology Conference 2009" (editors S Akbulut, D Auroux, T Önder), Int. Press (2010) 58 MR2655304
11 F Catanese, B Wajnryb, The $3$–cuspidal quartic and braid monodromy of degree 4 coverings, from: "Projective varieties with unexpected properties" (editors C Ciliberto, A V Geramita, B Harbourne, R M Miró-Roig, K Ranestad), de Gruyter (2005) 113 MR2202250
12 F Catanese, B Wajnryb, Diffeomorphism of simply connected algebraic surfaces, J. Differential Geom. 76 (2007) 177 MR2330412
13 S K Donaldson, The Seiberg–Witten equations and $4$–manifold topology, Bull. Amer. Math. Soc. $($N.S.$)$ 33 (1996) 45 MR1339810
14 S K Donaldson, Lefschetz pencils on symplectic manifolds, J. Differential Geom. 53 (1999) 205 MR1802722
15 C Ehresmann, Sur les espaces fibrés différentiables, C. R. Acad. Sci. Paris 224 (1947) 1611 MR0020774
16 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357 MR679066
17 R Friedman, J W Morgan, Algebraic surfaces and $4$–manifolds: some conjectures and speculations, Bull. Amer. Math. Soc. $($N.S.$)$ 18 (1988) 1 MR919651
18 R E Gompf, A new construction of symplectic manifolds, Ann. of Math. $(2)$ 142 (1995) 527 MR1356781
19 R E Gompf, A I Stipsicz, $4$–manifolds and Kirby calculus, Graduate Studies in Math. 20, Amer. Math. Soc. (1999) MR1707327
20 J González-Meneses, B Wiest, On the structure of the centralizer of a braid, Ann. Sci. École Norm. Sup. $(4)$ 37 (2004) 729 MR2103472
21 A Kas, On the handlebody decomposition associated to a Lefschetz fibration, Pacific J. Math. 89 (1980) 89 MR596919
22 M Lönne, Fundamental groups of projective discriminant complements, Duke Math. J. 150 (2009) 357 MR2569617
23 M Lönne, Braid monodromy of some Brieskorn–Pham singularities, Internat. J. Math. 21 (2010) 1047 MR2679383
24 M Manetti, On some components of moduli space of surfaces of general type, Compositio Math. 92 (1994) 285 MR1286128
25 M Manetti, Iterated double covers and connected components of moduli spaces, Topology 36 (1997) 745 MR1422433
26 M Manetti, On the moduli space of diffeomorphic algebraic surfaces, Invent. Math. 143 (2001) 29 MR1802792
27 B Moishezon, Stable branch curves and braid monodromies, from: "Algebraic geometry (Chicago, Ill., 1980)" (editors A Libgober, P Wagreich), Lecture Notes in Math. 862, Springer (1981) 107 MR644819
28 B Moishezon, Algebraic surfaces and the arithmetic of braids. I, from: "Arithmetic and geometry, Vol. II" (editors M Artin, J Tate), Progr. Math. 36, Birkhäuser (1983) 199 MR717613
29 B Moishezon, The arithmetic of braids and a statement of Chisini, from: "Geometric topology (Haifa, 1992)" (editors C Gordon, Y Moriah, B Wajnryb), Contemp. Math. 164, Amer. Math. Soc. (1994) 151 MR1282761
30 B Moishezon, M Teicher, Finite fundamental groups, free over $\mathbf{Z}/c\mathbf{Z}$, for Galois covers of $\mathbf{C{\mathrm P}}^{2}$, Math. Ann. 293 (1992) 749 MR1176029